# SDR UPS97825222

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D DURING D CHECK, INSPECTION FOUND CORROSION ON FRAME TO SKIN ATTACH CLIP STA 140 LONG 35LT TO 36.  REMOVED SECTION OF ATTACH CLIP, FABRICATED NEW SECTION OF CLIP, AND SPLICES, DRILLED, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 51-1-8, 53-2-0, 53-1-0, 51-1-21.
